# SDR SWIA200211331

- Difficulty date: August 31, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 18,218 hours, 16,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 280.0 RBL 9.0 FLOOR SUPPORT ANGLE CRACKED DURING C CHECK INSPECTION.  REPAIRED DAMAGED AREA IAW CRJ REO 601R-53-11-137.  HFEC INSPECTION COMPLIED WITH ON BEAM SUPPORT CUTOUT REPAIR AS REQUIRED IAW RJ NDTM 51-20-01.  NO CRACKS FOUND.
